Should I Worry About Ecstasy? YES! Here’s the latest on “E” in BC:
1. If you took “E” and feel sick or overheated, don’t wait! Go to a hospital. By the time some people got there, it was too late and they died (You won’t get arrested!).
2. “E” is almost ALWAYS a combo drug. You never know what’s in it. One tab tested had: MDMA (Ecstasy), meth, coke, ketamine, DMP, and TFMPP (“Legal X”). PMMA is in “E” too, and it may have been there a while.
3. PMMA (a toxic meth chemical) has been found in people who died taking so-called “E”. Even by itself, “E” can cause dangerous body overheating. Overheating can cause seizures, brain damage, or death. PMMA can block the “E” high so people take more and overheat more easily.
E + PMMA = more toxic
4. Even 1 or 2 tabs can be a problem. Some people’s bodies just can’t handle even one tab. Taking several tabs at once or over a few hours can really be bad.
5. Using other drugs (booze, prescription or street) at the same time makes toxic effects worse.
6. If you take “E”, always have someone sober with you to take you to hospital right away if you get sick or overheat.
7. Best idea? Don’t do “E”, especially right now. Remember, you never know what you are really taking.
(Info from BC Drug & Poison Info Centre and BC Coroner Service)
(Source: Sue Pollock MD, IH MHO, January 18, 2012©)